Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Injective von Neumann algebras


Author: Richard I. Loebl
Journal: Proc. Amer. Math. Soc. 44 (1974), 46-48
MSC: Primary 46L10
DOI: https://doi.org/10.1090/S0002-9939-1974-0341120-4
MathSciNet review: 0341120
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Injective von Neumann algebras are defined, and a characterization of them as complemented subspaces of $ \mathcal{L}(H)$ is given. Several examples and applications are discussed.


References [Enhancements On Off] (What's this?)

  • [1] C. Akemann, Projections onto separable $ {C^ \ast }$-subalgebras of a $ {W^ \ast }$-algebra, Bull. Amer. Math. Soc. 73 (1967), 925. MR 36 #694. MR 0217605 (36:694)
  • [2] W. B. Arveson, Subalgebras of $ {C^ \ast }$-algebras, Acta Math. 123 (1969), 141-224. MR 40 #6274. MR 0253059 (40:6274)
  • [3] M. Day, Normed linear spaces, Ergebnisse der Math. und ihrer Grenzgebiete, Heft 21, Springer-Verlag, Berlin, 1958. MR 20 #1187. MR 0094675 (20:1187)
  • [4] J. Hakeda and J. Tomiyama, On some extension properties of von Neumann algebras, Tôhoku Math. J. (2) 19 (1967), 315-323. MR 36 #5706. MR 0222656 (36:5706)
  • [5] J. Schwartz, Two finite, non-hyperfinite, non-isomorphic factors, Comm. Pure Appl. Math. 16 (1963), 19-26. MR 26 #6812. MR 0149322 (26:6812)
  • [6] W. F. Stinespring, Positive functions on $ {C^ \ast }$-algebras, Proc. Amer. Math Soc. 6 (1955), 211-216. MR 16, 1033. MR 0069403 (16:1033b)
  • [7] J. Tomiyama, The extension property of von Neumann algebras and a class of $ {C^ \ast }$-algebras associated to them, Københavns Univ. Mat. Inst. preprint series 1971, no. 3.
  • [8] -, On the product projection of norm one in the direct product of operator algebras, Tôhoku Math. J. (2) 11 (1959), 305-313. MR 21 #7453. MR 0108739 (21:7453)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10

Retrieve articles in all journals with MSC: 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0341120-4
Keywords: Von Neumann algebras, injective, completely positive maps, property $ P$, Banach space projection of norm one
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society